Jump to content

710duchess

Junior Member
  • Posts

    23
  • Joined

  • Last visited

Everything posted by 710duchess

  1. I get my love of trance from my 60 year old dad believe it or not
  2. I'm an utter geek although nobody would think it. I want to breed my ragdoll cat and have loads of kittens. I use oldy woldy phrases that no one understands.
  3. Music plays a big part in my life. I was brought up on classic rock thanks to my mum and that has progressed to a love of black/thrash/industrial metal, punk. EBM, aggrotech. I also secretly love a bit of old school trance
  4. Coming home to a lovely home cooked meal and cuddles with my cat. It's the simple things in life
  5. Someday I'd like to pack up and leave Blighty to travel/work knowing that I'll never have to go back. Just me, the mister and my cat
  6. Mine would have to be Butt**** Nowhere because I seem to be the only one around
  7. When I finished a cycle on mirtazipine I suffered with terrible insomnia, I'll never go back on them. I'm currently on 150mg ven xr and the night sweats are TERRIBLE, I'm also suffering with a lot of jaw clenching (I broke a molar because of it). I'm now considering going back to GP. Can any one suggest a similar SSRI? Preferably one with less night sweat symptoms
  8. The only advice is please never go cold turkey. The side effects can be compared to coming off of a hardcore drug. I have shakes, dizziness, restlessness, night terrors hiluciations and the dreaded brain zaps. These side effects lasted a good month please tapper off venlafaxine!!
  9. Through personal experience I've learnt that the only people who truly understand are those suffering with mental health themselves. GPs are by far the least understanding
  10. I have been suffering with jaw clenching for a while now. It's disrupting my sleep, I'm eating less and have even broken a tooth because of it. I can't wear a mouth guard and have tried asprin, paracetamol and cocodamol but has no affect. Please advise me of any pain relief or remedies that could help because this pain is getting unbareable Thanks
  11. This is a fairly embarrassing question to ask but I've been on 150mg Effexor xl for a month now and my night sweats have got really intense, I won't go into detail but I have noticed that my sweat now smells like sour cream Pringles, hmmm. My diet hasn't changed and I haven't eaten Pringles since before I started my treatment. My question is has anyone noticed the smell of their sweat/personal odour has changed?
  12. Sorry for the super late update. After a few weeks of feeling sorry for myself I applied for a few more local jobs and got a role as a healthcare assistant. This job helped me get over all the problems with my previous job, my team are so friendly and supportive and my confidence has grown massively. I never persued a claim against my old manager because of money and health issues but I'm glad I didn't. Losing my job was the best thing that could have happened to me and believe it or not it helped my recovery.
  13. Effexor should always be taken with or after food because of its tendency to cause nausea, vomiting, ect
  14. I have restarted taking Venlafaxine xr 150mg for a month now and I have noticed my anxiety increase dramatically. I've had panic attacks in my sleep, sweaty palms when out (none before taking) and a general feeling of being a scared little mouse. If it wasn't for the morning energy boost that this med gives me I'd have stopped it already. I would definitely not recommend this med as a first anti d treatment
  15. I am employed by a company that contracts me to a building in which I've worked in for ~4years. The building manager made a false accusation that I was on an illegal substance which couldn't be proven, it was the side effects of my 150mg Venlafaxine, grogginess, slow, spaced out. Ultimately, she banned me from the building, even without proof, and I am now jobless and worried as hell. Has anyone had a similar issue with effects of anti d's and them causing you to lose your job? I don't know what to do, please help.
  16. And yes, otherwise the positives of the meds outweigh the insomnia Without a doubt
  17. I can get to sleep easily enough, I can get 5 hours kip if I'm lucky but I'll wake up shortly after. I guess it could be because I'm taking them before bed and halfway through my sleep it's kicking in? I'm on extended release. My local surgeries are merging, stupid idea if u ask me, so doctors don't have much of a clue at the moment. Medical records and medication histories are a mess. I'm lucky if I can get an appointment within the next 3 weeks.
  18. I would class myself as a long term user of venlafaxine on 150mg. I've never had much trouble with my dosage and sleep, apart from very vivid dreams, but I have recently missed ONE dose and continued the next day. I have now been suffering with insomnia which in turn is making me feel headachey and heavy headed. This has happened for the past week. Like I previously mentioned, I've never had any insomnia issues on this before. Can anyone relate?
  19. Ive been taking 150mg of Venlafaxine on/off for just over 6 months and I've noticed I get kidney/lower back ache a few days a month or so. It mainly seems to be in my right kidney area, it's more of an ache than pain and random (not period related). Has anyone else experienced any symptoms like this? And is there a link between AD's and kidney stones at all? They worry me ? Thank you
  20. I'm experiencing severe jaw clenching,mainly in my sleep. When I'm awake I can feel my muscles fighting against me when I try to stop clenching. These symptoms stopped after a week for me first time I was put on venlafaxine but this second time round the symptoms are lasting a lot longer and with more force.
  21. I've taken half a tablet at my regular times and will gradually go up to my normal dose over the next 2 weeks. Still feeling really sick but will hopefully go away as I continue my course. I'll see GP soon but I agree I should continue with the current prescription as the pros far outweigh the cons. Thank you for your advice :)
  22. I've suffered with depression for many years but only about a year ago started receiving treatment. I have tried sertraline, citralopram and mitazipam but had a lot of terrible side effects. My gp suggested venlafaxine 75mg for 2 weeks and then up to 150mg. I felt great, in a constant happy mood, appetite came back and I had so much get up and go. After a few weeks I began to struggle to take my medication daily, my prescription ran out and I didn't pick up a new one until after the weekend, by which time I was starting to get withdrawal symptoms. I have since tried to get back on them gently but everytime I take one I end up feeling very nauseous and eventually I vomit. This will happen everytime, I'm starting to think it may be easier to carry on as I was cold turkey. I've heard a lot mentioned about the slow release tablets, do these make you just as nauseous? Or is there an alternative SNRI you recommend I try? The positive effects of venlafaxine for me were amazing and I'd like to get back on them as they make me feel more 'normal'. Any ideas/advice would be greatly appreciated as I feel like crap right now. Thank you
×
×
  • Create New...